Sandi Klavžar - preprints

 
  • The graph theory general position problem on some interconnection networks (with P. Manuel)

  •  
     
  • Infinite families of circular and Möbius ladders that are total domination game critical (with M. Henning)

  •  
     
  • Game total domination critical graphs (with M. Henning, D. F. Rall)

  •  
     
  • Embeddings into almost self-centered graphs of given radius (with K. Xu, H. Liu, K.Ch. Das)

  •  
     
  • Graph theory general position problem (with P. Manuel)

  •  
     
  • Trees with distinguishing index equal distinguishing number plus one (with S. Alikhani, F. Lehner, S. Soltani)

  •  
     
  • Strong geodetic problem on Cartesian products of graphs (with V. Iršič)

  •  
     
  • Graphs with maximum Wiener complexity (with Y. Alizadeh)

  •  
     
  • Packing chromatic number versus chromatic and clique number (with B. Brešar, D.F. Rall, K. Wash)

  •  
     
  • Complexity of the Szeged index, edge orbits, and some nanotubical fullerenes (with Y. Alizadeh)

  •  
     
  • Strong geodetic problem in grid like architectures (with P. Manuel)

  •  
     
  • Constructing uniform central graphs and embedding into them (with K.P. Narayankar, Lokesh S B)

  •  
     
  • Connectivity and some other properties of generalized Sierpiński graphs (with S.S. Zemljič)

  •  
     
  • Simplified constructions of almost peripheral graphs and improved embeddings into them (with K.P. Narayankar, S.P. Narayankar, D. Shubhalakshmi)

  •  
     
  • On the difference between the (revised) Szeged index and the Wiener index of cacti (with S. Li, H. Zhang)

  •  
     
  • Strong geodetic problem in networks: computational complexity and solution for Apollonian networks (with P. Manuel, A. Xavier, A. Arokiaraj, E. Thomas)

  •  
     
  • Daisy cubes and distance cube polynomial (with M. Mollard)

  • to appear in European J. Combin.
     
  • On graphs with largest possible game domination number (with K. Xu, X. Li)

  • to appear in Discrete Math.
     
  • Partition distance in graphs (with M. J. Nadjafi-Arani)

  • to appear in J. Math. Chem.
     
  • On domination-type invariants of Fibonacci cubes and hypercubes (with J. Azarija, Y. Rho, S. Sim)

  • Ars Math. Contemp. 14 (2018) 387-395.